# SDR 03FDEA00981

- Difficulty date: June 24, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC41251
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - O/B T/E FLAP ASSY FOUND NR 2 TRACK STOP ISLAND RIB CRACKED AT BARREL NUT MOUNT AREA.   REMOVED AND REPLACED RIB AT LT WING OUTBD TRAILING EDGE FLAP IAW SRM   51-31-01 VOL. II AND EA 1-5750-71834 - WINGS - TRAILING EDGE FLAPS - OUTBOARD TRAILING EDGE FLAP - SECONDARY UP STOP - REPAIR.
